| Catalog Number |
68-600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation".This record is for the right side.Device explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ deflation: observed three openings assessed as surgical damage and fold flaw opening.As per the investigation procedure, creases and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description